# SDR WX0A2015080372770

- Difficulty date: July 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 59,010 hours, 40,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582211
- Part serial: NONE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR EMERGENCY EXIT MARKER LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-01.
